| Model Number |
799-EMVP-04-01 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported issue could not be duplicated.Event log review identified alarms #2020 (low o2 supply fault) and #2100 (patient disconnect).These alarms are not necessarily indicative of device malfunction and may result from improper patient circuit setup, ventilator settings, patient effort during inspiration, low or depleted oxygen supply, regulator issues, circuit leaks, or loose mask fit.Stress testing and internal inspection, including tubing evaluation, found no faults or discrepancies.The device passed all functional tests.No device malfunction was confirmed.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed an unrecognized "short in system" error message.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.